# SDR EVCA20221115001

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N891GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8136
- Aircraft time: 2,703 hours, 7,588 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 706A34430051
- Condition: Split
- Location: Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEARBOX PRESSURE LIGHT ILLUMINATED WHILE IN CRUISE FLIGHT, CABIN FILLED WITH SMOKE. COMPLETE LOSS OF TRANSMISION OIL NOTED AFTER SHUT DOWN..  DISCOVERED TRANSMISSION OIL LINE TO COOLER SPLIT.
